Illinois Journal of Mathematics

A family of difference sets

Albert Leon Whiteman

Full-text: Open access

Article information

Source
Illinois J. Math., Volume 6, Issue 1 (1962), 107-121.

Dates
First available in Project Euclid: 15 October 2009

Permanent link to this document
https://projecteuclid.org/euclid.ijm/1255631810

Digital Object Identifier
doi:10.1215/ijm/1255631810

Mathematical Reviews number (MathSciNet)
MR0139571

Zentralblatt MATH identifier
0099.26502

Subjects
Primary: 10.62

Citation

Whiteman, Albert Leon. A family of difference sets. Illinois J. Math. 6 (1962), no. 1, 107--121. doi:10.1215/ijm/1255631810. https://projecteuclid.org/euclid.ijm/1255631810


Export citation